Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.250
pages 191-201

Correction of Controls of Nonstationary Objects on the Basis of the Invariance Property of the Riccati Equation

Yuriy G. Bulychev
Rostov Military Institute of Rocket Forces, Rostov-on-Don
Igor V. Burlai
Rostov Military Institute of Rocket Forces

RESUMO

Using invariants, e-invariants, and generalized invariants of the initial problem, the efficient methods of successive correction of results of the approximation of the Riccati equations on the basis of the "increasing exactness" criterion are developed. An illustrative example is presented.


Articles with similar content:

Regularization of Optimization Problems for Objects Described by a System of Operator Equations with the Hammerstein Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
D. E. Akbarov, Valeriy S. Melnik
Method of Generating Realizations of Random Sequence with the Specified Characteristics Based on Nonlinear Canonical Decomposition
Journal of Automation and Information Sciences, Vol.48, 2016, issue 10
Igor P. Atamanyuk
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Nonlinear Parametric Identification Based on the Generalized Probabilistic Criteria
Journal of Automation and Information Sciences, Vol.40, 2008, issue 5
Sergey V. Sokolov, Pavel A. Kucherenko